# SDR 98ZZZX1268

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3207Q
- Make and model: Bell 206L-3
- Aircraft serial: 51540
- Engine: Allsn 250C30P
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunction
- Location: Power Rpm
- Part time: 5,348 hours
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED THAT AIRCRAFT YAWED IN CRUISE FLIGHT AND THE ROTOR RPM DROPPED AND RECOVERED TO 96 PERCENT.  RETURNED TO OFFSHORE PLATFORM WITH 96 PERCENT ROTOR RPM.  AFTER LANDING AND EXERCISING COLLECTIVE, THE ROTOR RPM RETURNED TO 100 PERCENT.  MAINTENANCE C/W A PRESSURE AND VACUUM FUEL SYSTEM CHECK.  COULD NOT FIND ANY PROBLEMS.  REPLACED FUEL CONTROL, GOVERNOR, AND FUEL NOZZLE FOR PRECAUTION.
